English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic form of zero-energy wave functions in supersymmetric matrix models

MPS-Authors

Hoppe,  Jens
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

9904182v2.pdf
(Preprint), 224KB

Nuclear-Physics-B_567_1-2_1.pdf
(Publisher version), 137KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fröhlich, J., Graf, G.-M., Hasler, D., Hoppe, J., & Yau, S.-T. (2000). Asymptotic form of zero-energy wave functions in supersymmetric matrix models. Nuclear Physics B, 567(1-2), 231-248. doi:10.1016/S0550-3213(99)00649-5.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5756-3
Abstract
We derive the power law decay, and asymptotic form, of SU(2)×Spin(d) invariant wavefunctions satisfying Qβψ=0 for all sd=2(d−1) supercharges of reduced (d+1)-dimensional supersymmetric SU(2) Yang–Mills theory, of, respectively, the SU(2) matrix model related to supermembranes in d+2 dimensions.